# SDR USA2004F00016

- Difficulty date: February 24, 2004
- Submitted: March 18, 2004
- Operation: Air carrier
- Aircraft: N619AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27198
- Engine: Rroyce RB211*
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30654122
- Condition: Leaking
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL SLIDE OPERATIONAL CHECK, THE R1 DOOR SLIDE DEPLOYED PROPERLY, BUT FAILED TO HOLD PRESSURE.  MAINTENANCE ACTION PENDING.
